MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE G9; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE G9; BEDSIDE MONITOR
Model Number CU-192R
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that the graph on the left side of the monitor displaying the numerical values of the ecg, heart rate and spo2 intermittently go out.Technical support (ts) asked the customer if the box would entirely disappear or if it was just the numerical values.The customer was unsure if it was the entire box or just the numerical values disappearing.The customer was not in front of the unit and the unit was being used at the time.The customer will connect the unit to a simulator and will reach out to provide a video of the issue.There was no patient injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The customer reported that the graph on the left side of the monitor displaying the numerical values of the ecg, heart rate and spo2 intermittently go out.There was no patient injury reported.
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that the graph on the left side of the monitor displaying the numerical values of the ecg, heart rate and spo2 intermittently go out.Technical support (ts) asked the customer if the box would entirely disappear or if it was just the numerical values.The customer was unsure if it was the entire box or just the numerical values disappearing.The customer was not in front of the unit and the unit was being used at the time.The customer will connect the unit to a simulator and will reach out to provide a video of the issue.There was no patient injury reported.Investigation summary: the device with the reported issue was not returned for evaluation as according to the customer, the issue resolved on its own.A root cause could not be determined.The following field(s) contain no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 10/30/2025 emailed the customer via microsoft outlook for all information in the ni list above: no reply was received.Attempt # 2: 10/31/2025 i called ken to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for ken to call me back with this information.Attempt # 3: 11/04/2025 i called ken to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for ken to call me back with this information.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow up, what type? h11 additional manufacturer narrative.
 
Event or Problem Description

Brand Name
LIFE SCOPE G9
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key23487633
Report Number8030229-2025-05683
Device Sequence Number16077160
Product Code MHX
UDI-Device Identifier04931921112168
UDI-Public(01)04931921112168
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K213316
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCU-192R
Device Catalogue NumberCU-192RA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/28/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown